# SDR CALA2022042501052

- Difficulty date: April 21, 2022
- Submitted: April 25, 2022
- Operation: Air carrier
- Aircraft: N804UA
- Make and model: Airbus A319-131
- Aircraft serial: 759
- Aircraft time: 72,699 hours, 30,657 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: D5528000301300
- Condition: Damaged
- Location: Rh Elevator
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER NR 9292547/44547 "HAIL DAMAGE" RH ELEVATOR UPPER SURFACE HAS (6EA) SPOTS OF DISBAND. GENERATED BY N078570. REPAIRED RH ELEVATOR PN D5528000301300 SN CG1854 UPPER SKIN 6EA AREAS 1IN DIA ZONE 1 IAW A319 SRM 55-21-11-300-004 CAT A REPAIR REMOVED DOT 76. MECH V061564 INSP BY V061647
